Mathematical Research Letters

Volume 22 (2015)

Number 6

Boundedness of log Calabi–Yau pairs of Fano type

Pages: 1699 – 1716



Christopher D. Hacon (Department of Mathematics, University of Utah, Salt Lake City, Ut., U.S.A.)

Chenyang Xu (Beijing International Center of Mathematics Research, Beijing, China)


We prove a boundedness result for klt pairs $(X,B)$ such that $K_X + B \equiv 0$ and $B$ is big. As a consequence we obtain a positive answer to the Effective Iitaka Fibration Conjecture for klt pairs with big boundary.

Accepted 7 July 2015

Published 23 May 2016